# SDR C2XA01TY174

- Difficulty date: November 11, 2001
- Submitted: November 11, 2001
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135ER
- Aircraft serial: 145238
- Aircraft time: 3,497 hours, 3,261 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rod End
- Part number: 14522141407
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING A 1-C INSPECTION THE RIGHT FUSELAGE TO SPAR 3 ROD ASSEMBLY HAD CORROSION ON THE LOWER ROD ENDS.  MAINTENANCE REMOVED AND REPLACED RIGHT ROD ASSEMBLIES IAW EMB GST-3655A/01 WHICH WAS ACCOMPLISHED.  THE AIRCRAFT WILL BE RELEASED TO SERVICE UPON COMPLETION OF INSPECTION.
